MathSciNet Relay Station
MathSciNet bibliographic data
MR9702 46.3X
Hille, Einar On the theory of characters of groups and semi-groups in normed vector rings. Proc. Nat. Acad. Sci. U. S. A. 30, (1944). 58–60.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement